# SDR AALA200803067

- Difficulty date: December 8, 2008
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 51,508 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Transmitter
- Condition: Faulted
- Location: Flap Slats
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA INFLIGHT - CREW REPORTED FLAP SLAT DISAGREE INDICATION AND UNABLE TO CONTROL CABIN TEMPERATURE.  LANDED WITHOUT INCIDENT.  ADJUSTED LEFT AND RIGHT SLAT TRANSMITTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
